MathSciNet Relay Station
MathSciNet bibliographic data
MR529265 (80g:60092) 60K05
Sīlʹvestrov, D. S. The renewal theorem in the scheme of series. II. (Russian) Teor. Veroyatnost. i Mat. Statist. No. 20 (1979), 97–116, 158.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement